Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 3 > May. 2014

 

 

On Some Properties of Spectral Radius for Brualdi-Li Matrix, Vol. 3, No. 2 (May. 2014), PP:71-73

Download

Authors:
Mandi Chen - School of Mathematics and Computational Science , Sun Yat-sen University Guangzhou, 510275, P. R. China

 

Numerical Simulations of Bromsulphthalein Test for Human Liver, Vol. 3, No. 2 (May. 2014), PP:75-79

Download

Authors:
A. A. M. Arafa - Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Egypt
I. M. Hanafy - Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Egypt
M. I. Gouda - Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Egypt

 

Coupled Coincidence and Common Fixed Point Theorems for Mappings in Partially Ordered Metric Spaces, Vol. 3, No. 2 (May. 2014), PP:81-87

Download

Authors:
REZA ARAB - Department Of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran
MOHSEN RABBANI - Department of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran

 

On Some Dynamics of Duffing Dynamical System Generated by a Semi-Discretization Process with Two Different Delays, Vol. 3, No. 2 (May. 2014), PP:89-96

Download

Authors:
Ahmed M. A. El-Sayed - Mathematics and computer Science department, Faculty of Science, Alexandria University, Alexandria, Egypt
Zaki F. El-Raheem - Mathematics department, Faculty of Education, Alexandria University, Alexandria, Egypt
Sanaa M. Salman - Mathematics department, Faculty of Education, Alexandria University, Alexandria, Egypt

 

The Detour Polynomials and Detour Index of an m-Ring of 2n-Cycles, m,n ≥ 2, Vol. 3, No. 2 (May. 2014), PP:97-105

Download

Authors:
Ali Aziz Ali - Retired professor, Mosul University, Mosul, Iraq
Gashaw Aziz Mohammed-Saleh - College of Science, Department of Mathematics, Salahaddin/Erbil University, Erbil, Iraqi Kurdistan Region

 

Exact Solutions for the Nonlinear PDE Describing the Model of DNA Double Helices using the Improved (G′/G)- Expansion Method, Vol. 3, No. 2 (May. 2014), PP:107-113

Download

Authors:
Elsayed M. E. Zayed - Mathematics Department, Faculty of Sciences, Zagazig University, Zagazig, Egypt
Yasser A. Amer - Mathematics Department, Faculty of Sciences, Zagazig University, Zagazig, Egypt
Reham M. A. Shohib - Mathematics Department, Faculty of Sciences, Zagazig University, Zagazig, Egypt

 

On the Spectrum of Difference Operator Δab Over the Sequence Spaces ℓp and bvp, (1 < p < ), Vol. 3, No. 2 (May. 2014), PP:115-120

Download

Authors:
S. Dutta - Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar 751004, India
P. Baliarsingh - Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar 751024, India

 

On the Dynamics of the Higher Order Nonlinear Rational Difference Equation, Vol. 3, No. 2 (May. 2014), PP:121-129

Download

Authors:
M. A. El-Moneam - Mathematics Department, Faculty of Science and Arts in Farasan, Jazan University, Kingdom of Saudi Arabia

 

Lipschitz Compactness, Vol. 3, No. 2 (May. 2014), PP:131-132

Download

Authors:
Zargham Bahmani - Department of Mathematics, Islamic Azad University of Genaveh Branch,Genaveh, Iran

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved